# SDR QXEA200602583

- Difficulty date: September 16, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - GOUGES ON RIGHT WING LEADING EDGE PANEL 621AT.  REPAIRED IAW SRM 57-41-01 AND SRM 51-20-004, SRM 51-20-006.
